# SDR FDEA201603100883

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 46,426 hours, 19,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: A5397426020451
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 65 - RT LONGITUDINAL BEAM, FLOOR STRUCTURE, CORRODED.  REPLACED THE LONGITUDINAL BEAM IAW SRM 51-40-21.  MAJOR REPAIR IAW GMM 6-2-100.
